# SDR AALA201907029028

- Difficulty date: June 29, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 26,247 hours, 2,943 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 286U00012085
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS EMGERGENCY LIGHT WIRE ASSY 286U0001-2085 INSTALLED AT SEAT ROW 33DEGH HAS A CUT.  REMOVED & REPLACED CABLE ASSY IAW SWPM 20-001-2085. OPS CHECK TO BE ACCOMPLISHED ON CARD 26EL.
